Web of Science: 6 cites, Scopus: 5 cites, Google Scholar: cites
On the product of two π-decomposable soluble groups
Kazarin, L. S. (Yaroslavl P. Demidov State University (Rússia). Department of Mathematics)
Martínez-Pastor, A. (Universidad Politécnica de Valencia. Departamento de Matemática Aplicada e IMPA-UPV)
Pérez-Ramos, M. D. (Universitat de València. Departament d'Àlgebra)

Data: 2009
Resum: Let the group G = AB be a product of two π-decomposable sub-groups A = Oπ(A) × Oπ' (A) and B = Oπ(B) × Oπ' (B) where π is a set of primes. The authors conjecture that Oπ(A)Oπ(B) = Oπ(B)Oπ(A) if π is a set of odd primes. In this paper it is proved that the conjecture is true if A and B are soluble. A similar result with certain additional restrictions holds in the case 2 ∈ π. Moreover, it is shown that the conjecture holds if Oπ '(A) and Oπ'(B) have coprime orders.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Products of groups ; π-decomposable groups ; Hall subgroups
Publicat a: Publicacions matemàtiques, V. 53 n. 2 (2009) p. 439-456, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/140685
DOI: 10.5565/PUBLMAT_53209_07


18 p, 183.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-16, darrera modificació el 2021-08-22



   Favorit i Compartir